# SDR QXEA2009041400259

- Difficulty date: April 10, 2009
- Submitted: April 14, 2009
- Operation: Air carrier
- Aircraft: N406QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4048
- Aircraft time: 19,717 hours, 20,155 cycles
- Propeller: Dowty R4086123F17
- System (JASC): 6111 · Propeller Blade Section
- Part: Blade
- Part number: 697070003
- Condition: Vibration
- Location: Propeller
- Stage of operation: CL
- How discovered: O
- Nature of condition: E
- Precautionary procedure: O

## Discrepancy

SEA - IN CLIMB AND CRUISE, NOTICED THE AIRCRAFT WAS SHAKING NOTICEABLY AT 850 RPMS.  WERE NOT IN ICING AND DID NOT NOTICE ANY SHAKING AT 900 OR 1020 RPM'S.  THE SHAKING WAS GETTING TO THE POINT WHERE THE NR 2 PFD AND NR 2 MFD WERE BLURRY.  NR 4 BLADE ON NR 1 PROP REPLACED.  C/W SIX BLADE RETORQUE OF NR 2 PROP.  RETURNED TO SERVICE.
